Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2011, Number 1 (2011), Article ID 326052, 22 pages.
On Nonseparated Three-Point Boundary Value Problems for Linear Functional Differential Equations
For a system of linear functional differential equations, we consider a three-point problem with nonseparated boundary conditions determined by singular matrices. We show that, to investigate such a problem, it is often useful to reduce it to a parametric family of two-point boundary value problems for a suitably perturbed differential system. The auxiliary parametrised two-point problems are then studied by a method based upon a special kind of successive approximations constructed explicitly, whereas the values of the parameters that correspond to solutions of the original problem are found from certain numerical determining equations. We prove the uniform convergence of the approximations and establish some properties of the limit and determining functions.
Abstr. Appl. Anal., Volume 2011, Number 1 (2011), Article ID 326052, 22 pages.
First available in Project Euclid: 15 March 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Rontó, A.; Rontó, M. On Nonseparated Three-Point Boundary Value Problems for Linear Functional Differential Equations. Abstr. Appl. Anal. 2011 (2011), no. 1, Article ID 326052, 22 pages. doi:10.1155/2011/326052. https://projecteuclid.org/euclid.aaa/1331818380